Minocycline insomnia

Common Questions and Answers about Minocycline insomnia

solodyn

I am treated for my insomnia/anxiety with Temazepam 15mg and Trazodone 50mg. I also take Minocycline 100 mg once daily. The doc I saw today said I could not take ANY of those meds for him to treat me. I made a phonecall to Incivic/Teleprevir today and they say the only one I cant take is the Trazodone due to drug interactions. I called a pharmacist and was told the exact same thing. I want to be cured, but I also want to keep my sanity as much as possible in the process.
I live in Japan, and it is hard for me to get certain health care or prescriptions. My mother sends me my old prescriptions from the states, I am currently taking minocycline and budeprion xl, and last year, I had a kidney infection due to serious dehydration from anorexia. I've recovered from anorexia and have not had kidney problems since, but recently, I've had serious insomnia and anxiety/fear due to the idea that I may get that kidney infection again.
Shortly after going on the Minocyclin, I started to experience severe headaches and insomnia, so I discontinued treatment. I am still using Differin gel. Although the initial cheek eruption seems to have improved somewhat, the acne has "moved" to other areas of my skin, including my forehead, cheeks, and jawline. Now my doctor has prescribed 800 MG of Erythromycin/day, plus continuation of the Differin Gel.
I live in Japan, and it is hard for me to get certain health care or prescriptions. My mother sends me my old prescriptions from the states, I am currently taking minocycline and budeprion xl, and last year, I had a kidney infection due to serious dehydration from anorexia. I've recovered from anorexia and have not had kidney problems since, but recently, I've had serious insomnia and anxiety/fear due to the idea that I may get that kidney infection again.
I have been on Plaquenil for only 2 days and gone completely off food, just feel like I'll throw it up if I do. Two nights of insomnia to add to that and I am a very happy camper. Hope it settles down before I get to the Minocycline in 2 weeks. So wish that this was a "take this tablet for a week and come back and see me if you don't feel any better" scenario.
Anyways I have been taking the Cowden support protocol already and hopefully it will help, also I have been taking minocycline ever since my original infection. Which i have been taking daily 200 mg since 72 hours post exposure. I talked to Doctors about this but they wouldn't prescribe me anything because they said "NO TICK MEANS NO RISK". And that is not true.
Recent IgeneX WB only positive at band 41, so another negative test. Started a low dose of minocycline and do believe I have had a moderate herx reaction. I see the doctor again next month and am awaiting PCR tests on 4 different strains od Borrelia, including lonestari. I was bit in North Carolina, so lonestari is a good possibility and would be why my tests to burgdorferi are negative. PCR has a very low yeild, though, so I am not expecting much. My CD57 is fairly low at 60.
yeah the itching was so severe I thought I was being eaten alive by bugs. Dermatologist gave me minocycline(apparently many with hep c are allergic) and had to be hospitalized. Thank god for that allergy dispite it almost killed me. Doctors then had to search further since I was very sick. The itching was caused by elevated billirubin levels. and yes it has something to do with the bile and the liver not filtering properly and the billirubin stays in the blood stream.
I have also had panic attacks, nausea, sore throats, swollen glands, and struggle with insomnia and hypothyroid. My symptoms at first seemed to flare up every 4 weeks and new symptoms appear all the time. I also have a rash all over my back, chest and upper arms now. I just would feel better if I tested positive for Lyme before I begin treatment, but this may not be possible. Thank you all for your comments.
Hair loss, muscle weakness in my arms and legs, cognitive dysfunction (poor memory, poor concentration, poor problem solving), insomnia, appetite loss, low motivation, low energy, fatigue. I just felt very sick! This has been going on for 6 yrs, I've been to 12 doctors. All labs are always normal. I even had the western blot 3 yrs ago and was told it was negative. I took matter into my own hands. After researching, I felt that I could have a thyroid problem.
Hi all, Well long story short, I developed severe depression, anxiety etc really badly and now 3 years later I know that it was caused by the antibiotic Minocin/Minocycline which I was on for skin condition. If I knew then what I know now I could have come off it and never have to go through what I did-it was HELL and despite many antidepressants I couldnt get rid of the anxiety, no interest and depression despite my skin being perfect.
It may show something. I really feel for you. The insomnia is the worst for me. You may want to post a request for a LLMD in Oregon. Lyme is present in all states.
The only medicine I take is Minocycline twice a week for a skin reddening condition called Rosacea. I take vitamins. Thanks for any imput!
I also felt worse on doxy. I'm on minocycline right now. I'll keep you posted on my journey with mino. Praying you figure out what's going on.
I saw another neuro and he told me no way do I have lyme it's simple to treat with anibiotucs so none of my symptoms are from lyme. As he knew i have taken doxy, minocycline etc....I also have band 23 41 and a few others.
(severe anxiety, muscle pain, numbing of my arms, legs and face, one scarey moment of blindness, loss of appetite, months of insomnia, bulging eyes and other miserable side effects) after having to go on Lexapro, fortunately it set my system back. I immediately got off the Lexapro after getting better. I have been fine other then a slight feeling of numbness in my knees.
These reactions are different than those associated with consuming too much caffeine which include jitters, headache, insomnia, and irritability. An uncommon component to caffeine that people experience adverse reactions to is tannins, but it does happen. Tannins are not only found in coffee and soda, but in chocolate and red wine as well. Adverse reactions to herbicides and pesticides used to grow coffee beans is a much more common culprit of adverse reactions.
I am not taking any medication for allergies, for I have learned that those medications, among other things, can cause tremors and insomnia--something, for obvious reasons, I want to stay as far away as possible. If my upcoming sleep study will fail to reveal any obvious conditions, I will talk to an allergist. Thought #3: Exertion. As I have mentioned in my previous editorials, I ride my bicycle to work everyday (twenty miles round trip).
Start with a long course of antibotics to make sure you don't have a bacterial infection or a parasite. Minocycline would be a good one to try. You must do everything you can to support you immune system. I have an auto immune disroder called Behcet's Syndrome. I never get colds or the flu or anything like that. My immune system works in over drive. I need immune suppressants to calm my immune system down. Other people would have a very weak immune system from the medication I take.
I had been on doxycyline for a good year almost with no problems and then my doctor gave me a bottle of minocycline. After a week or two, I started to intensely itch, especially on my groin and scalp. I stopped taking the minocycline immediately...my hands and feet began to swell the next day. I told the doctor and took a round of Prednisone for one week. I ended up with itchy hives for a few days, but they eventually disappeared.
MedHelp Health Answers